# SDR ASOA05510

- Difficulty date: June 11, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FS 484 LEFT INBOARD AND OUTBOARD CLIP ON THE PRESSURE FLOOR WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FS 484 LT INBOARD AND OUTBOARD CLIP ON THE PRESSURE FLOOR IAW ASA EO 600-53-0098.  (M)
